# SDR AWXA200201246

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 42,636 hours, 19,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012661
- Condition: Inoperative
- Location: Seat Row 24 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE BIN MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 24 RT,  WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BIN MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 24 RT, OPERATIONAL CHECK WAS GOOD.
